# SDR UALA2011041801851

- Difficulty date: April 16, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 52,063 hours, 6,278 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 794640
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THROUGH 53 INOP.  REPLACED CORRODED AND WET WIRES AT LEFT SIDE ENTRANCE.
